For the first time since I started chemo, I'm really unhappy & uncomfortable. I had the first round of Taxol on Thursday, which was interesting, b/c they gave me a drip of Benadryl before the chemo (along with another drip of some other allergy medication, I forget what it was called). Well, I was druuuuunk off the Benadryl. I was slurring my words & my two friends who came had a great time laughing at me. I'm just happy that I didn't fall over when I went to the bathroom. I mean, I had the IV stand on wheels to lean on, but still . . . plus we were in the corner next to the loudest chemo patient ever. She and her friend watched 2 or 3 hours of various judge shows (Judge Judy, Judge Joe Brown, etc.). Apparently her friend claimed that these were "real" court shows. Not like, uh, the People's Court or something? I don't know, but I'm glad I had my Benadryl drip b/c it meant I slept through a lot of their noisiness. There were also several phone calls to or about Pam. Poor Pam, having such noisy friends. I do hope I'm not next to her next time. Or that they at least give me plenty of Benadryl. I'm more annoyed as I think of it. I mean, we're all having infusions, and you've got your tv on high volume? Now, granted, the tvs there have the speakers on the sides, so the people next door are likely to hear your tv better than you are, but still! That's why I don't even watch my tv there.
So last night I started having some aches. When they said a side effect of the Taxol was achiness, I guess I was thinking more along the lines of joint pain. This, though, feels like I did a boot camp workout & then got beat up. I'm very uncomfortable. And I have an enormous bruise on my arm from the Neulasta shot! So when my doctor said don't be a hero, take your drugs, she wasn't kidding. So I've taken some Oxycodone and am waiting for it to kick in. I have to call her & get a new prescription. The one I took is leftover from my surgery. I should have gone ahead & gotten a new one! Man. Well, as soon as it kicks in, I'll probably go to sleep. Here's hoping!